# SDR EIA2001037

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND CRACKED REVEALED AT LEFT FUSELAGE SKIN AT BS 1698 AND STRINGER 34L AT TOP ROW FASTENER HOLE APPROX .060 INCH LONG AT 2 O''CLOCK POSITION.  (M)
